Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 896427, 9 pages
Research Article

A Note on Parabolic Liouville Theorems and Blow-Up Rates for a Higher-Order Semilinear Parabolic System

1School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
2School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
3School of Mathematics & Computational Science, Sun Yat-sen University, Guangzhou 510275, China

Received 30 May 2011; Accepted 7 September 2011

Academic Editor: Sining Zheng

Copyright © 2011 Guocai Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • B. B. Tsegaw, “Nonexistence of global solutions for quasilinear backward parabolic inequalities with p-Laplace-type operator,” Mathematical Notes, vol. 97, no. 3-4, pp. 605–615, 2015. View at Publisher · View at Google Scholar
  • B. B. Tsegaw, “On the Nonexistence of Solutions of Some Anisotropic Elliptic and Backward Parabolic Inequalities,” Differential Equations, vol. 51, no. 12, pp. 1607–1619, 2015. View at Publisher · View at Google Scholar